# SDR IPXA2015092994074

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,891 hours, 6,807 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER EMERGENCY LIGHT TEST FUNCTION INOPERATIVE.    CLEANED CONNECTOR AT 29WLI POWER SUPPLY UNIT.  RESEATED AND OPS CHECKED GOOD IAW AMM 33-51-00-0501.
